# SDR UALA2010100403673

- Difficulty date: October 2, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 30,801 hours, 12,470 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part serial: 521AZ
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT WING HAS FUEL RUNNING OUT OF DRY BAY HOLE AT RIB 6. OPENED ACCESS PANEL 521AZ LEAK APPEARS TO BE COMING FROM LT TANK. LOCATED SOURCE OF LEAK, SEALED AT 1500-02, ACCOMPLISHED LEAK CHECK, NO ACTIVE LEAKS NOTED.
